# SDR 03FDEA00146

- Difficulty date: February 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 44,812 hours, 26,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stringer
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LOWER STRINGER CRACKED.
